Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Errection / ejaculation problems
Aug 9, 2005

I'm 49 Yrs. Old HIV since 1988. Since approx. 2002 I have had problems with errection and ejaculation. Completely dry. I'm currently on Sustiva, Viread, and Katrela. Also, on Serostim and us antrogel at times. My testostrone had been checked and normal. Also, been to Urologist and they think it's just do to HIV. Seems strange that I've been HIV since 1988 and all of a sudden this happens. Could it be the meds that I'm currently on. Have you heard of any other HIV males having ejaculation problems, etc.. Thanks much

Response from Dr. Henry

I have had several of my patients with the same complaints on a variety of HIV regimens as well as a few other visitors to this website. I am at a loss to know what to recommend if they urologist believes it is just due to HIV (many specialist say that for a variety of conditions yet as an HIV specialist I am not convinced!). Sometimes referral to a sexual therapist may help come up with some useful suggestions. The erection issue can often be helped by Viagra like drugs (used carefully) or Caverject but the dry ejaculation I find difficult to address. I haven't heard much regarding whether trying to switch your HIV meds around would help. KH



Previous
Blue Spots In Sclera of Rt Eye
Next
combivir overdose?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement